Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Unknown
Life Threatening? No
Write-up: Initial report was received by the HPRA (agency # IE-HPRA-2016-028567) on 17-NOV-2016 from a Community Care Doctor which concerns a 13 year old female patient who experienced Nausea, Headache, Feeling cold, Malaise, Fatigue, Arthralgia, Stress & Activities of daily living impaired following vaccination with GARDASIL & BOOSTRIX for prophylaxis. Concomitant medications: No regular medications. Medical history/concurrent conditions: Summer 2015 - patient had low cortisol level, nil other abnormality. Cortisol level repeated in November 2015 and there was some improvement in level. No other medical history of note. The patient was vaccinated with 0.5 ml GARDASIL (dose in series not specified) (Batch /Lot no. M033943 (valid)) and 0.5ml BOOSTRIX (batch no. AC37B232AB) both via intramuscular (IM) route on 28-SEP-2016. 4 days post vaccination on 02-OCT-2016 the patient felt very nauseous, had a headache, was feeling cod and generally unwell. 2 weeks post vaccination, the patient began complaining of extreme tiredness - the patient would go to bed at 07:30 pm and wake at 11:30 am the next day at times. The patient also began complaining of joint pains (in shoulders, elbows, hips and knees). The patient has been unable to attend school for the past 7 weeks with her last day of school attendance on 30-SEP-2016. The patient stays in bed/on couch for much of the day due to tiredness and the patient is becoming stressed/frustrated because she is unable to do usual daily activities. The patient presented to general practitioner (GP) initially on 05-OCT-2016 who gave general advice. The patient re-presented to GP on 01-NOV-2016 and was referred to a paediatric consultant. Routine bloods were also taken - results not provided. At the time of reporting the patient''s symptoms were continuing.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166